# SDR 97ZZZX1318

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81182
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0450
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Line
- Part number: 55000092
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REPORTED FUEL IN COCKPIT AND LANDED WITHOUT INCIDENT.  INVESTIGATION REVEALED BROKEN FUEL LINE.
